# SDR UIEA2019F00131

- Difficulty date: February 11, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Rt Wing
- Part time: 46,841 hours, 47,469 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RH INBOARD FORE-FLAP FAIL TO PROPERLY DEPLOY DURING TEST FLIGHT. CAUSING EMERGENCY LANDING  (POSSIBLE DUPLICATE ENTRY)
